Volume 37, Number 3, May-June 2003
|Page(s)||417 - 431|
|Published online||15 April 2004|
Solution of degenerate parabolic variational inequalities with convection
Faculty of Mathematics, Physics and Informatics, Comenius University Mlynská dolina, 84248 Bratislava, Slovakia. firstname.lastname@example.org.
2 Ghent University, Department of Mathematical Analysis, Galglaan 2, 9000 Gent, Belgium. email@example.com.
Degenerate parabolic variational inequalities with convection are solved by means of a combined relaxation method and method of characteristics. The mathematical problem is motivated by Richard's equation, modelling the unsaturated – saturated flow in porous media. By means of the relaxation method we control the degeneracy. The dominance of the convection is controlled by the method of characteristics.
Mathematics Subject Classification: 65M25 / 65M12
Key words: Richard's equation / convection-diffusion / parabolic variational inequalities.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.